# SDR DL76G040194

- Difficulty date: February 27, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 54,957 hours, 13,668 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Clogged
- Location: E/E Comp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FWD LAV FLUID (2 GALS) CAME UP FROM UNDER FLOORBOARDS AT FWD ENTRY DOOR.  FOUND FWD LAV, FWD GALLEY AND LEFT DOOR DRAIN LINE CLOGGED.  CLEARED LINE, OPS CHECK GOOD.  INSPECTED E/E COMP, ALL CHECK NORMAL.
